Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On cosine families close to scalar cosine families
Author: Chojnacki, W.
Citation: Journal of the Australian Mathematical Society, 2015; 99(2):166-174
Publisher: Cambridge University Press
Issue Date: 2015
ISSN: 1446-7887
Statement of
Wojciech Chojnacki
Abstract: We prove that if two normed-algebra-valued cosine families indexed by a single Abelian group, of which one is bounded and comprised solely of scalar elements of the underlying algebra, differ in norm by less than 1 uniformly in the parametrising index, then these families coincide.
Keywords: cosine family; cosine sequence; normed algebra; scalar element
Description: Published online: 26 February 2015
Rights: © 2015 Australian Mathematical Publishing Association Inc.
RMID: 0030024380
DOI: 10.1017/S1446788715000038
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.